# SDR DALA2022072805194

- Difficulty date: July 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 98,131 hours, 13,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1606, RH MLG W/W FOUND CORROSION AT STA 955 BETWEEN REAR SPAR BULKHEAD AND SIDE FRAME FITTING. CORRECTIVE ACTION: THE CORRODED BEARING PLATE REPLACED,THE CORRODED RH SIDE FRAME FITTING AND REAR SPAR WEB REPAIRED. (2340083)
